# SDR AUS20011120

- Difficulty date: August 21, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Missing
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE RT MAGNETO IMPULSE COUPLING NOT INSTALLED.
